# SDR SWIA202157101

- Difficulty date: January 19, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH AILERON UPPER LEADING EDGE CHAFED   (C-CHECK) RO 3/25/2021    CHAFE REMOVED ON RH AILERON L/E REF. CRJ-700 SRM, 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. REMOVED RH AILERON UPPER L/E SKIN REF. CRJ-700 SRM, 51-42-22-001-001-A01, CRJ-700 SRM, 51-42-21-001-001-A01 AND CRJ-700 SRM, 51-42-06-001-001-A01. INSTALLED NEW SKIN ON RH AILERON UPPER L/E SKIN REF. CRJ-700 SRM, 51-42-22-001-001-A01,  REF. CRJ-700 SRM, 51-42-06-001-001-A01, CRJ-700 SRM, 51-42-21-001-001-A01 AND BOMBARDIER DWG CC670-13000 REV D SHEET1. / COMPLIED WITH SKYWEST TASK CARD "51-900-1002-SKY "STRUCTURAL MAJOR REPAIR" (**RII**)
